|Terminating Hepsera Treatment
Nov 21, 2004
Are there any accounts of hepsera actually exacerbating chronic fatigue due to Hep B infection even when DNA levels are undetectable and enzyme levels are normal on the drug? I have had a chronic infection for about 18 years and pre-treatment biopsy showed minimal liver damage. Since being on the drug, I believe my decrease in energy and a malaise are likely due to the drug's side effects..My physician's other patients experience no side effects. Thank you!
Response from Dr. McGovern
I agree with your physician that my experience with Hepsera is that it is very well tolerated. However, you may certainly be one individual who IS experiencing those side effects because we can never predict exactly how an individual person will react to a medication.
Congratulations however on those good results. Dr. McGovern
hepatitis c and dentistry
Interferon Side Effects
- Is Blood In Urine An Acute Symptom Of HIV?
- Anal Warts After Mutual Masturbation Worried I Have HIV
- Diarrhea After Blowjob Worried I Have HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Itchy Skin After Eating Sperm Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.